# SDR A6WA200840082

- Difficulty date: February 11, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 9,364 hours, 8,750 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL AIR COUPLING DOOR FRAME CRACKED AND BENT.  (K)  REPAIRED IAW BSC EO 601R-53-14474A.  (M)
